Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Delayed period, scanty flow, have mild cramps since then with frequent urination, stiff back, done tubal ligation. Cause?

Hello...6 almost 7 years ago I had my tubes tied when I had my c-section and so many things went wrong that im not sure if the tubal ligation was one of them as well. This month my period was 2 days late and lasted for 3 days which never usually lasts 6. & since then I ve had mild cramps from time to time, I urinate more often and im tired alot. For the past 2 nights I ve slept on my stomach and when I woke up I had discomfort and stiffness to my back that went around to my stomach...can someone plse let me know what s going on. Thank u
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Welcome to Healthcare Magic Forum

Hi.. nichole.. 2 to 3 days delay in periods is normal.. but if there is no periods beyond 1 week, with abdomen pain and abdominal discomfort.. then you must be investigated to rule out ectopic pregnancy or any other condition....

Take care..
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor